Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the harmonic maps from $ {\bf R}\sp 2$ into $ H\sp 2$


Author: Jun Min Lin
Journal: Proc. Amer. Math. Soc. 108 (1990), 521-527
MSC: Primary 58E20; Secondary 30C60, 35Q99
MathSciNet review: 975649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that normalized harmonic maps from $ {{\mathbf{R}}^2}$ or $ {{\mathbf{R}}^2}\backslash \{ 0\} $ into $ {H^2}$ are just geodesies on $ {H^2}$ and that the quasiconformal harmonic maps from $ {{\mathbf{R}}^2}$ into $ {H^2}$ are constant maps. We prove also that the only solution to $ \Delta \alpha = \sinh \alpha \,$ on $ {{\mathbf{R}}^2}\backslash \{ 0\} $ is the zero solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E20, 30C60, 35Q99

Retrieve articles in all journals with MSC: 58E20, 30C60, 35Q99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0975649-1
PII: S 0002-9939(1990)0975649-1
Article copyright: © Copyright 1990 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia